# SDR WRLA95007

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46836
- System (JASC): 2430 · DC Generating System
- Part: Quick Disconnect
- Part number: BD63
- Condition: Loose
- Location: Lt Battery
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW NOTICED THAT ALL CLOCKS STOPPED.  INSPECTION OF BATTERY INDICATION BY THE FLIGHT CREW REVEALED NO VOLTS AND AMPS.  THE PILOT IN COMMAND PULLED AND RESET BATTERY CHARGER CIRCUIT BREAKER AND VOLTS WENT TO 35 VOLTS AND NO AMPS, BUT THEN RETURNED TO ZERO VOLTS.  THE ACFT DIVERTED TO AN ALTERNATE.  THE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE DISCOVERED LT BATTERY DISCONNECT LOOSE.  THE QUICK DISCONNECT WAS RESECURED AND SAFETIED.  ALL CLOCKS WERE RESET, ALL OPS OK.  ACFT RETURNED TO SERVICE.  THIS INCIDENT IS UNDER INVESTIGATION.  (W)
